T Nation

Nipple Itching Two Days Into Anavar Cycle


I m 2 days in my anavar cycle 50mg/day and my left nip is itchy/burning sensation i dont get it anavar is a dihydrotestosterone derivative so i should not aromatize.......i wonder if i should stop anavar or add nolvadex/arimidex or just dont bother about that and wait a couple of days idk .
Thansk for replies guys


Maybe you just have itchy nipples.


Lol i was more thinking of gyno.....


could have gotten fake var


I've never taken AAS but I have taken pro hormones in the past and I am very susceptible to gyno. I have even gotten it from taking ephedrine. I would either stop since your only 2 days in or get your hands on arimadex or something similar to this. Definitely get some Nolva for your pct. I know that anavar is weak but you may be like me and get gyno from fucking everything and don't let it go to long b/c its a bitch to get rid of if you do.


Well since its only been 2 days i shouldnt need pct right? Test lvls should still be ok imo


Its not like it was deca or something more suppressive


You either have "pseudo-gyno" (do a search and google it) or the more likely answer is you have dbol and youre highly susceptible to gyno.

Running nolvadex at 60mg for a few days should take care of it. Then 10mg a day for the rest of the cycle. You may also want to use less stuff if you have dbol. Using arimidex is better if you have that, after the gyno is under control.

You dont have gyno yet. It takes time for the gyno to become permanent. You just have the early signs. Dont panic or anything.


Why the fuck do you post? Seriously everything you say is useless.


Thanks bonez! But if i just stop my cycle and take nolva at 60/day for a couple of days then to like 20 for a week or 2 becaus i had just enough nolva for pct loooolll so ill buy some a-dex and more nolva to be on the safe side when i start again?
And i agree with you that guy's post was useless lol!
Thanks alot :smiley:


Generic pharm Nolva is dirt cheap (about $2 for ten 20mg pills), buy a whole bunch for any future cycles you run.


Well i cant buy nolva at the pharm (i live in canada) and the guy i bought it from sells em like 1$ each 20mg..................


I wonder if i could just order online ? Idk if it would pass the customs?


I have no idea what Canadian customs is like, I've had no issue with UK customs. I would assume that your order would get through.


Ima try becaus 1$/20mg is way too expensevie hahah


It does not neccessarily follow he has dbol just because he has itchy nipples. With a weak androgen such as anavar, you can get gyno from simply shutting down your own testosterone production, and thus removing the natural anti-estrogenic effects of your own DHT.

Nolva is the answer to all your problems though.


Ya well i dont think im supressed tho its only been 2 days in my cycly lawl and im 100% sure its real anavar ! Its from Life Science. Oxanavar my friend did a cycle of that w/o anything no pct at all an hes all ok now im wondering if i will be able to use other compounds w/o having to worry too much about gyno...


Okay, maybe you just have itchy nipples, I doubt any steroid can cause symptoms of gyno after 2 days. I'm 99% sure that's placebo effect.


Well if it is its annoying LOL Just gonna take nolva for peace of mind :slightly_smiling:


He's not shutdown. He took a few pills for 2 or 3 days.

Please read thoroughly and use knowledge that applies to the specific situation.

Spouting off shit you read on pubmed or endojournal is cool, but it doesnt really help, does it?